# SDR M7K2008F00115

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Intermittent
- Location: Collective
- Part time: 43 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS PART IS THE POSITION INDICATOR FOR BOTH COLLECTIVE AND TAIL ROTOR FADEC CONTROL ACTIONS.  IT ALMOST NEVER FAILS TOTALLY BUT GENERATES A FAILURE CODE THAT REQUIRES THEY BE REPLACED.  THESE PARTS CAN LAST THOUSANDS OF HOURS OR LESS THAN FIFTY.  ONLY RECENTLY DID THE AIRCRAFT MFG MAKE THIS A TIME CHANGE ITEM AND UP TO THAT POINT THEY VERY RARELY HAD A PROBLEM.  DUE TO THE WEEKLY FAILURE OF ONE OF THESE POTENTIOMETERS IN OUR FLEET WHICH WE NEVER EXPERIENCED BEFORE REPLACING THE ORIGINAL PARTS ON OUR OLDER AC AND THE FACT THAT AC DELIVERED ABOUT THE SAME TIME AS THE NEW REPLACEMENT PARTS WERE BEING INSTALLED IN OUR FLEET BEGAN HAVING RELIABILITY PROBLEMS WE ARE SURE THAT A QC ISSUE EXISTS.  (K)
